| Model Number |
MMT-396A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2026, the infusion set leaked directly at the insertion site, causing the patient's blood sugar to rise to 17 mmol/l.The patient treated the high blood sugar by insulin pens.
Additional Manufacturer Narrative
E1: name: (b)(6).Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.